# SDR CALA2023111703410

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 121,292 hours, 18,700 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W3538204R18
- Condition: Damaged
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L GEN OFF EICAS RIGHT AFTER TAKEOFF QRH RESET REPEAT WRITE-UP CAPT STATES AFTER ROTATION WHEN GEAR UP WAS SELECETED L IDG ACP BPCU BITE REF FIM 24-20 FT 801. HAD THE FOLLOWING MESSAGES: TRIPPED. CREW QRH CHECKLIST, IDG RESET AND REMAINED ON FOR REST REPLACE GCU (3F), OVER FREQ TRIP AND IDG/PMG WIRING. OF FLIGHT.  SERVICED L IDG IAW AMM 12-13-03. IDG TOOK LESS THAN 1QT BEFORE OVERFLOW FOUND OIL HEAT SHEILD DAMAGED AND CHAFFING WIRE BUNDLE. WIRE REMOVED DAMAGED SECTION OF WIRES AND SPLICED IN NEW WIRES REF TERMINATED NEW WIRES FROM SPLICES INTO CONNECTOR D10964 PINS 1 & W3538-204R-18 AND W3538-301B-18 WITH DAMAGE. STARTED TAKING AMM 71-51-00-358-001-N00 AND SWPM 20-30-12. STILL NEED TO 7. REF WDM 24-11-11-1/ 24-21-11-1B. SECURED CLAMPS AND TIED WIRE APART BUNDLE FOR FURTHER CLEANING AND INSPECTION. TERMINATE WIRES AND TIE UP BUNDLE. PER ECRA 7151-01031 WILL NEED BUNDLE. RECONNECTED D10964 TO IDG. WILL NEED ENGINE RUN TO CHECK TO DO A 500 HR DIP. IDG. ACP GEN CHECK REF AMM TASK 24-11-00-715-005, CHECKS NORMAL. ALSO RAN AT POWER ALSO NORMAL.
